# SDR 2WAA20141118001

- Difficulty date: November 14, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- Aircraft time: 47,087 hours, 4,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FWD F/A BULKHEAD INOPERATIVE IN TEST MODE.  PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-53-00.  OPS CHECKED NORMAL. FWD EMERGENCY FLASHLIGHT CRADLE BROKEN.  ADJUSTED FWD EMERGENCY FLASHLIGHT CRADLE IAW AMM 25-60-00.
